It is currently Fri Aug 18, 2017 4:58 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 9 posts ] 
Author Message
PostPosted: Thu Sep 15, 2011 3:12 am 
Offline
Average Poster
Average Poster

Joined: Wed May 11, 2011 3:00 am
Posts: 6
I took a piece of Subutex tonight for the first time in 4 months. I took maybe less than 1mg. When I used to take it I was taking about 2mg. It hit me pretty hard. All of a sudden I feel shaky and I feel like my heart is beating hard. Not fast but hard. And it's hard to keep my eyes open. I could easily pass out right now... I'm just afraid to sleep right now because I'm afraid I'll stop breathing in my sleep. It almost feels similar to a panic attack.

All of this pretty much happened to me the first time I took Subutex, except I was nauseous and throwing up last time.

Anyway, do any of you think I need to seek medical attention or just wait it out. Or do any of you have any tips to handle this until the effects subside. Should I avoid sleeping for a while due to the fact that I'm afraid of my breathing stopping during sleep. Or am I just being over paranoid?


Top
 Profile  
 
 Post subject:
PostPosted: Thu Sep 15, 2011 3:18 am 
Offline
Average Poster
Average Poster

Joined: Wed May 11, 2011 3:00 am
Posts: 6
Actually now I'm nauseous. I just ran to the bathroom feeling like I was going to puke but nothing happened. But that's what happened the first time I took it. All night I would feel like puking but I only ended up puking once at the end of the night. Should I drink water or eat something?


Top
 Profile  
 
 Post subject:
PostPosted: Thu Sep 15, 2011 7:45 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
You said you haven't taken any sub in 4 months - have you taken any other opiates in that time, or have you been opiate-free? It sounds to me (and I'm no doctor, just to be clear) like you took too much and are suffering now because of it. You should be fine. Overdoses that happen involving suboxone are (almost?) always due to the person having also taken some other respiratory depressants, like benzos. Because of the ceiling effect, suboxone rarely (if ever?) - to my knowledge - causes dangerous overdoses. Now that doesn't mean you may not feel horrible enough for long enough to feel the need to seek treatment. That's entirely up to you. But it's my (again, non-medical) opinion that this will pass, if it hasn't already.

I hope you get to feeling better soon - let us know when you do.

Now that I've addressed that - may I ask what made you take the suboxone?

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Thu Sep 15, 2011 10:54 am 
Offline
Power Poster
Power Poster
User avatar

Joined: Sun Aug 28, 2011 2:44 am
Posts: 88
Location: NWNJ
Let us know how you are feeling.Sounds to me like most of your symptoms were self induced anxiety.Made yourself panic. Does 1mg really make ppl feel like that if they are opiate naive? I am on 16 mg,must be pretty heavy duty if someone took that amount that wasnt tolerant.Are you OK now? Are you planning on restarting it? Why did you take it last night? Was it to get high or to get rid of pain or just to see how it would make you feel? Sounds like a prior addiction is knocking on the back door.No?

_________________
I just want to get the monkey off of my back for good!!


Top
 Profile  
 
 Post subject:
PostPosted: Thu Sep 15, 2011 4:24 pm 
There is a reason that Suboxone/Subutex satisfies us addicts who are used to near-lethal amounts of 'feel good' narcotics to make us 'functional'; Buprenorphine has extremely significant opioid activity and is a very potent narcotic. The original formulations of Buprenorphine were prescribed in MICROGRAM dosage....so, yeah, 1mg can have signifigant impact on someone who is opioid naive. Suboxone/Subutex have a fairly high street value and the majority of people buying are obviously addicts looking to suspend withdrawal syndrome but many people who are not dependent but abuse opoids love Buprenorphine preparations because they are so strong; 1 pill=8 or more recreational uses kind of thing... A friend of mine took to using Suboxone to get high when he was about 18, he would take 1-2mg and be clearly under the influence of opoids. Same friend became a pretty hard-core heroin addict for years and has now been on methadone maintenence for the last 5 years or so, but he used to LOVE Suboxone back when he was opioid naive. Buprenorphine is not as dangerous as full agonist narcotics, but it is still VERY potent and lets not forget that there have been deaths associated with it in the opioid naive especially when combined with other CNS depressants. RESPECT THE BUPRENORPHINE!

-Travis


Top
  
 
 Post subject:
PostPosted: Fri Sep 23, 2011 2:22 am 
Offline
Average Poster
Average Poster

Joined: Wed May 11, 2011 3:00 am
Posts: 6
Wow I am so sorry for the late response. School and work have me so busy, I only have time to sleep. Anyway, that horrible feeling ended up passing.

To answer a few questions, that first night I posted on here fearing that I was overdosing was the first time I did Subutex in 4 months. I was only on it for about 2 months but that was still enough to put me through withdrawal. Long story short, I got physically dependent on Subutex on accident. I was misinformed about the use of it and when I found out the true power of Subutex and how strong of an opiate it is, it was already too late and I had to deal with the withdrawals.

The reason why I took it the other night for the first time in 4 months:

A year ago I ran a marathon and ever since then my back acts out on me about 2 times a month. I don't know why. I usually just deal with the pain because it always passes. About 3 weeks ago it hurt so bad that I took a Vicodin. Nothing strong; just a 5mg and that takes away the pain completely. Four days after than my back did the same thing so I took another one (which was my last one). Then that night that I posted on here, which I believe was a week ago, my back REALLY hurt. To the point where I was crying and I don't cry easily. I had one Subutex left. It never really phased me having it around. Even at my peaking point of withdrawals I didn't think about taking it at all. I never thought about taking it... I don't even know why I kept it. But back to my back... I figured since Subutex is an opiate that it would ease my back pain. So I broke off a piece of it (tinier than I've ever taken it) and put it under my tongue. An hour later I was freaking out and posted on here haha.

I don't want you guys to think I was abusing it because that wasn't my intention at all. I respect every single one of you for the reasons you guys are on it, the reason Subutex was meant for. I also appreciate the answers, they helped calm me down and within minutes I was feeling better.


Top
 Profile  
 
 Post subject:
PostPosted: Fri Sep 23, 2011 10:47 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Jul 21, 2011 10:43 am
Posts: 893
Location: AZ
Glad you feel better, I guess you learned the hard way just how strong sub is.


Top
 Profile  
 
PostPosted: Fri Apr 21, 2017 1:52 am 
Offline
New Poster
New Poster

Joined: Fri Apr 21, 2017 1:46 am
Posts: 1
Understand what you are going through but honestly if you are truly concerned about whether or not you have taken too much or if you are safe then please do not take the time to post on an internet forum. If you are truly concerned about your life then you just need to call nine-one-one or get to a hospital rather than waiting on Strangers to give you their opinions. People here might have accurate information and they might have complete b******* information. If you value your life please do something different next time you find yourself in a bad spot. Best of luck.


Top
 Profile  
 
PostPosted: Fri Apr 21, 2017 10:07 am 
Offline
Moderator
Moderator
User avatar

Joined: Mon Sep 15, 2014 7:15 pm
Posts: 2296
Location: Tennessee
Hey Angelkiss this post was from 2011, about 6 yrs ago. Just letting u know.

Also anyone having an emergency absolutely should call 911 or go to the emergency room, I agree.

_________________
Jennifer


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 9 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group